# SDR 05FDEA01291

- Difficulty date: May 15, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 44,365 hours, 9,045 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74063
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SURFACE FOUND CORROSION AT XORS 77 STRINGER 21.  CORRODED AREA REPAIRED AS PER FEDEX EA NR 1-5710-86605.  THIS REPAIR CLASSIFIED AS MINOR REPAIR AS PER GMM 6-2-100.
